# SDR SWIA201126947

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 25,837 hours, 22,153 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 MLG TIRE BLEW OUT ON TAKEOFF.  (FLT 6506)  REPLACED MLG WHEEL ASSEMBLY AND MLG WIRING HARNESS.
